# SDR ASOA20150226011R

- Difficulty date: February 26, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 32,926 hours, 25,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13309
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE LT AND RT OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE R & R THE NR 4 BATTERY POWER SUPPLY WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
